Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 84, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 22, 2014, 5:01 PM MDT for Kiowa County, Colorado. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2014, 5:01 PM MDT (23:01 UTC)
- Expired
- Jun 22, 2014, 5:31 PM MDT
- In force
- 30 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Kiowa County, CO
The radar
The Goodland radar (KGLD), 110 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 5:01 PM MDT | HAIL 1 | 4 E Sheridan Lake, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 2:16 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.0 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -316 J/kg
- Mixed-layer LCL
- 2655 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
751
WUUS55 KPUB 222301
SVRPUB
COC061-222345-
/O.NEW.KPUB.SV.W.0084.140622T2301Z-140622T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
501 PM MDT SUN JUN 22 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN KIOWA COUNTY IN SOUTHEAST COLORADO...
* UNTIL 545 PM MDT
* AT 501 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TOWNER...OR
18 MILES WEST OF HORACE...AND IS NEARLY STATIONARY.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TOWNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3830 10204 3830 10226 3858 10225 3858 10205
3854 10204
TIME...MOT...LOC 2301Z 226DEG 3KT 3849 10214
HAIL...1.00IN
WIND...60MPH
$$
PJC3 follow-up statements
927
WWUS55 KPUB 222316
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
516 PM MDT SUN JUN 22 2014
COC061-222345-
/O.CON.KPUB.SV.W.0084.000000T0000Z-140622T2345Z/
KIOWA CO-
516 PM MDT SUN JUN 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHEASTERN KIOWA COUNTY...
AT 515 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TOWNER...OR 18
MILES WEST OF HORACE...AND IS NEARLY STATIONARY.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TOWNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3836 10204 3836 10222 3858 10222 3858 10205
3854 10204
TIME...MOT...LOC 2315Z 226DEG 3KT 3850 10213
HAIL...1.00IN
WIND...60MPH
$$
PJC222
WWUS55 KPUB 222325
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
525 PM MDT SUN JUN 22 2014
COC061-222345-
/O.CON.KPUB.SV.W.0084.000000T0000Z-140622T2345Z/
KIOWA CO-
525 PM MDT SUN JUN 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR EAST CENTRAL KIOWA COUNTY...
AT 525 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TOWNER...OR 18
MILES WEST OF HORACE...AND IS NEARLY STATIONARY.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TOWNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3836 10217 3858 10217 3858 10205 3854 10204
3836 10204
TIME...MOT...LOC 2325Z 226DEG 3KT 3851 10212
HAIL...1.00IN
WIND...60MPH
$$
PJC220
WWUS55 KPUB 222331
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
531 PM MDT SUN JUN 22 2014
COC061-222341-
/O.CAN.KPUB.SV.W.0084.000000T0000Z-140622T2345Z/
KIOWA CO-
531 PM MDT SUN JUN 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KIOWA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR SOUTHEAST COLORADO.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PUEBLO.
LAT...LON 3836 10217 3858 10217 3858 10205 3854 10204
3836 10204
TIME...MOT...LOC 2329Z 226DEG 3KT 3851 10212
$$
PJCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:54 PM MDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 22, 3:54 PM MDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 354 PM MDT SUN JUN 22 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 240 PM MDT SUN JUN 22 2014 WILL KEEP THIS DISCUSSION BRIEF DUE TO ONGOING SEVERE WEATHER. MAIN NEAR/SHORT-TERM METEOROLOGICAL CONCERNS FROM LATE THIS AFTERNOON INTO MONDAY CONTINUE TO BE TEMPERATURES AND POPS(INCLUDING STRONG TO SEVERE STORMS AT TIMES IN COMBINATION WITH LOCALLY HEAVY RAIN AT TIMES)...ONCE AGAIN FAVORING EASTERN SECTIONS OF THE FORECAST DISTRICT AS WELL AS TEMPERATURES. ACTIVE METEOROLOGICAL CONDITIONS CURRENTLY IN PLACE OVER EASTERN PORTIONS OF THE CWFA WITH A FEW STRONG TO SEVERE THUNDERSTORMS TRAVERSING PORTIONS OF PUEBLO...CROWLEY AND KIOWA COUNTIES. IN ADDITION...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR A LARGE PORTIONS OF THE INTERSTATE 25 CORRIDOR AND THE SOUTHEASTERN COLORADO PLAINS UNTIL 9 PM MDT. THE COMBINATION OF ADEQUATE ATMOSPHERIC MOISTURE INTERACTING WITH FAVORABLE DEEP-LAYER SHEARS AND ANOTHER UPPER DISTURBANCE WILL ALLOW FOR ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS OVER THE FORECAST DISTRICT...ESPECIALLY FROM MONDAY AFTERNOON INTO MONDAY EVENING. AS ALWAYS...WFO PUEBLO WILL MONITOR CLOSELY. TEMPERATURES RUNNING NEAR LATE JUNE CLIMATOLOGICAL AVERAGES ARE ONCE AGAIN ANTICIPATED OVER THE MAJORITY OF THE FORECAST DISTRICT FROM TONIGHT INTO MONDAY. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 240 PM MDT SUN JUN 22 2014 ...MOIST THROUGH TUESDAY THEN DRIER AND WARMER... PATTERN WILL REMAIN DRIVEN BY DAILY ROUNDS OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH TUESDAY EVENING. MODELS CONTINUE TO SHOW DAILY SHORTWAVES TRACKING EAST SOUTHEAST ACROSS COLORADO DURING THE AFTERNOON AND EVENING HOURS...TRIGGERING RENEWED CONVECTION EACH DAY. MODELS ALSO CONTINUE TO SHOW CONVECTION MERGING INTO CLUSTERS AND/OR MASSES AS THEY MOVE SOUTHEAST...TRANSITIONING FROM INITIAL SEVERE HAIL/LOCAL HEAVY RAIN/LOCAL WIND GUST THREAT...TO MORE WIDESPREAD HEAVY RAIN/WIND THREAT WITH TIME. PLAINS WILL HAVE TO BE MONITORED FOR FLASH FLOOD THREAT EACH DAY. ALSO...IF DEEPER MOISTURE CAN MAKE IT FAR ENOUGH WEST INTO THE BURN SCAR AREAS ALONG THE EASTERN SLOPES OF THE MOUNTAINS...SUCH AS THE WALDO CANYON SCAR...THEN THESE AREAS WILL ALSO HAVE TO BE MONITORED CLOSELY FOR FLASH FLOOD POTENTIAL THROUGH TUESDAY EVENING. STARTING WEDNESDAY...LOOKS LIKE WE BEGIN A TRANSITION OUT OF THIS PATTERN. STILL SOME SHOWER/THUNDERSTORM THREAT THIS DAY...BUT MAINLY PUSHED OFF TO THE NORTH AND EAST OF THE FORECAST AREA...EITHER ALONG THE PALMER DIVIDE OR ALONG THE KANSAS BORDER. THURSDAY THROUGH SUNDAY...LOOKS GENERALLY WARM. COULD BE SOME HIGH BASED STUFF OVER THE MOUNTAINS THURSDAY AFTERNOON...WITH PRIMARILY A LIGHTNING THREAT. BUT...OTHER THAN THAT IT LOOKS HOT..DRY AND BREEZY AT TIMES. DEPENDING ON THE STATE OF THE FUELS AT THE TIME ...THERE MAY BE FIRE WEATHER CONCERNS. LW && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 240 PM MDT SUN JUN 22 2014 MAIN AVN CONCERN WILL BE POTENTIAL FOR TS THIS AFTERNOON AND FOR POSSIBLE LOW CIGS LATE TONIGHT. SHOWERS AND THUNDERSTORMS WITH HAZARDOUS LIGHTNING...HAIL AND GUSTY WINDS AROUND 40 KNOTS AT TIMES ARE ANTICIPATED INTO THIS EVENING AND THEN AGAIN FROM LATER MONDAY INTO MONDAY NIGHT...ESPECIALLY IN AND NEAR THE KCOS AND KPUB TAF SITES. KALS IS STILL PROJECTED TO REMAIN DRY...ALTHOUGH ISOLD THUNDERSTORMS WILL POSSIBLE OVER SECTIONS OF THE SAN LUIS VALLEY THIS AFTERNOON. A BROKEN TO OVERCAST LAYER OF STRATUS WITH MVFR CIGS AT TIMES IS EXPECTED TO DEVELOP OVER MANY PORTIONS OF EASTERN COLORADO BY MIDNIGHT AND CONTINUE UNTIL APPROXIMATELY 16Z MONDAY. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...77 LONG TERM...LW AVIATION...77
Hazardous weather outlook, Jun 22, 11:11 AM MDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1111 AM MDT SUN JUN 22 2014 COZ058>089-093>099-231715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1111 AM MDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT MOVING SOUTH ACROSS THE EASTERN COLORADO PLAINS IS EXPECTED TO PRODUCE INCREASED THUNDERSTORM ACTIVITY FROM THIS AFTERNOON INTO THIS EVENING. STORMS ARE PROJECTED TO DEVELOP OVER THE MOUNTAINS AND THEN SPREAD EASTWARD DURING THE AFTERNOON. THE PRIMARY THUNDERSTORM THREATS WILL BE HAZARDOUS CLOUD TO GROUND LIGHTNING AS WELL AS LOCALIZED WIND GUSTS TO AROUND 45 MPH AT TIMES. ONE OR TWO STORMS EAST OF INTERSTATE 25 COULD BECOME STRONG TO SEVERE...WITH WIND GUSTS TO 60 MPH AND HAIL TO AROUND ONE INCH DIAMETER. THE HIGHEST THREAT FOR SEVERE WEATHER WILL BE OVER PORTIONS OF EASTERN EL PASO COUNTY AS WELL AS OVER CROWLEY...KIOWA ...BENT...PROWERS...AND BACA COUNTIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE STORMS WILL BE POSSIBLE MONDAY AND TUESDAY OVER THE EASTERN PLAINS AND INTERSTATE 25 CORRIDOR. THE MOSTLY LIKELY METEOROLOGICAL THREAT FROM THESE SEVERE STORMS IS LARGE HAIL. IF THE LOW LEVEL MOISTURE IS SUFFICIENTLY DEEP...SOME SEVERE STORMS COULD BE POSSIBLE OVER THE EASTERN MOUNTAINS. ON WEDNESDAY...THE THREAT FOR SEVERE STORMS IS EXPECTED TO DECREASE ...WITH THE HIGHEST CHANCES FOR STRONGER STORMS NEAR THE KANSAS BORDER. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THE MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE EAST OF INTERSTATE 25 THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 22, 4:25 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 425 PM MDT SUN JUN 22 2014 COZ096-222300- EASTERN KIOWA COUNTY CO- 425 PM MDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIOWA COUNTY UNTIL 500 PM MDT... AT 425 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BRANDON...OR 23 MILES SOUTH OF CHEYENNE WELLS...MOVING NORTHEAST AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BRANDON. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3837 10248 3852 10253 3856 10240 3842 10231 TIME...MOT...LOC 2225Z 224DEG 16KT 3848 10240 PJC
Special weather statement, Jun 22, 4:28 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 428 PM MDT SUN JUN 22 2014 COZ086-088-089-093-222300- CROWLEY COUNTY CO-LA JUNTA VICINITY/OTERO COUNTY CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 428 PM MDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CROWLEY...NORTH CENTRAL LAS ANIMAS...SOUTHWESTERN OTERO AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 500 PM MDT... AT 428 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS OVER OTERO AND SOUTHEAST PUEBLO COUNTIES. THE STORMS WERE MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROCKY FORD...FOWLER...ORDWAY...MANZANOLA...OLNEY SPRINGS...SUGAR CITY...CROWLEY AND TIMPAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3771 10424 3806 10437 3833 10366 3776 10373 TIME...MOT...LOC 2228Z 228DEG 21KT 3806 10392 HODANISH
Special weather statement, Jun 22, 4:29 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 429 PM MDT SUN JUN 22 2014 COZ081-082-084-085-222300- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO-PIKES PEAK ABOVE 11000 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 429 PM MDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TELLER AND NORTHWESTERN EL PASO COUNTIES UNTIL 500 PM MDT... AT 428 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DIVIDE...OR 22 MILES WEST OF COLORADO SPRINGS...MOVING EAST AT 20 MPH. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WALDO BURN SCAR...WESTERN COLORADO SPRINGS...WOODLAND PARK...AIR FORCE ACADEMY... MANITOU SPRINGS...GREEN MOUNTAIN FALLS...PIKES PEAK...CHIPITA PARK... CASCADE...DIVIDE AND CRYSTOLA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3885 10531 3903 10529 3905 10487 3878 10489 TIME...MOT...LOC 2228Z 274DEG 19KT 3894 10521 KT
Local storm report, Jun 22, 4:41 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
441 PM MDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND DMG 9 N BRANDON 38.58N 102.44W
06/22/2014 KIOWA CO TRAINED SPOTTER
8 TO 10 INCH TREE LIMBS BLOWN DOWN.
&&
KLTSpecial weather statement, Jun 22, 4:46 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 446 PM MDT SUN JUN 22 2014 COZ081-082-084-085-222315- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO-PIKES PEAK ABOVE 11000 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 446 PM MDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TELLER AND NORTHWESTERN EL PASO COUNTIES UNTIL 515 PM MDT... AT 446 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GREEN MOUNTAIN FALLS...OR 14 MILES NORTHWEST OF COLORADO SPRINGS...MOVING EAST AT 25 MPH. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WALDO BURN SCAR...COLORADO SPRINGS...WOODLAND PARK...MONUMENT...AIR FORCE ACADEMY... MANITOU SPRINGS...GREEN MOUNTAIN FALLS...BLACK FOREST...PIKES PEAK... CHIPITA PARK...CIMARRON HILLS...CRYSTOLA...PETERSON AFB...CASCADE... GLENEAGLE AND DIVIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3884 10515 3902 10515 3906 10468 3879 10468 TIME...MOT...LOC 2246Z 270DEG 23KT 3893 10506 KT
Special weather statement, Jun 22, 5:00 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 500 PM MDT SUN JUN 22 2014 COZ089-093-222330- CROWLEY COUNTY CO-LA JUNTA VICINITY/OTERO COUNTY CO- 500 PM MDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CROWLEY AND EASTERN OTERO COUNTIES UNTIL 530 PM MDT... AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SWINK...OR NEAR LA JUNTA...MOVING SOUTHEAST AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LA JUNTA...NORTH LA JUNTA...SWINK...TIMPAS AND HIGBEE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3783 10384 3815 10361 3799 10341 3766 10342 TIME...MOT...LOC 2300Z 297DEG 25KT 3794 10366 HODANISH
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:52 PM MDT | Special Weather Statement | PUB | Crowley | 23 min |
| Jun 21, 8:19 PM MDT | Special Weather Statement | PUB | Kiowa | 26 min |
| Jun 21, 8:30 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 45 min |
| Jun 22, 12:50 PM MDT | Special Weather Statement | PUB | El Paso | 55 min |
| Jun 22, 1:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 45 min |
| Jun 22, 1:50 PM MDT | Special Weather Statement | PUB | Pueblo | 40 min |
| Jun 22, 1:54 PM MDT | Special Weather Statement | PUB | Teller | 36 min |
| Jun 22, 1:57 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 48 min |
| Jun 22, 2:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jun 22, 2:22 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 38 min |
| Jun 22, 2:55 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 50 min |
| Jun 22, 3:03 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Jun 22, 3:30 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 25 min |
| Jun 22, 3:43 PM MDT | Special Weather Statement | PUB | Pueblo | 32 min |
| Jun 22, 3:44 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 22 min |
| Jun 22, 4:07 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Jun 22, 4:25 PM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| Jun 22, 4:28 PM MDT | Special Weather Statement | PUB | Otero | 32 min |
| Jun 22, 4:29 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jun 22, 4:33 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 42 min |
| Jun 22, 4:37 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 16 min |
| Jun 22, 4:46 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Jun 22, 4:54 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jun 22, 5:00 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| Jun 22, 5:04 PM MDT | Special Weather Statement | PUB | Pueblo | 26 min |
| Jun 22, 5:06 PM MDT | Areal Flood Advisory | PUB | Crowley, Otero | 54 min |
| Jun 22, 5:26 PM MDT | Special Weather Statement | PUB | Bent | 34 min |
| Jun 22, 5:35 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas | 55 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.